Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paul614

Acne drugs/teeth

I have taken various antibiotics over the years incleding accutane six months ago.

Does anyone know if these can cause brittle teeth cos I've had quite a few chip over the years I've been takin medication.

#Thanks all

Share this post


Link to post
Share on other sites

Hi,

If you're out of puberty, then you're "fine".

Doc's may exercise caution when it comes to those with tooth/enamel problems. It's not used for those who have developing teeth, and etc.

Staining and enamel loss are the side effects on developing teeth.

It's said about 3 - 6% of LONG TERM users will develop stains.

Another wonderful possible side effect is also having blue-black gum tissue, along with the very stained teeth. But, a person could experience staining and possibly not the blue-black gum tissue...

See a dentist, they could tell you. But if you're over 13 or so, it's likely not the meds.

hths

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×